Zyrtec
Zyrtec Kids Allergy Relief Syrup, Bubble Gum
Zyrtec Kids Allergy Relief Syrup, Bubble Gum
Couldn't load pickup availability
Brand: Zyrtec
Features:
- 4-fluid ounces of Children's Zyrtec Allergy Syrup with cetirizine provides powerful, all-day relief of your kid's indoor, outdoor, & seasonal allergy symptoms including runny nose, sneezing, itchy, watery eyes & itchy nose & throat
- Zyrtec children's allergy liquid medicine contains 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL & provides 24 hours of kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
- From Zyrtec, the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid friendly bubble gum flavor & is both dye-free & sugar-free
- Kids' allergy medicine includes dosing cup & is suitable for children ages two years & up, for consistently powerful all-day relief of your child's allergies. Only use the enclosed dosing cup, & dosages my vary depending on age
- Children's cetirizine liquid treats indoor allergies caused by dust, mold, & pet dander, as well as outdoor allergies caused by tree pollen, weeds, & grasses & contains no ingredient made from a gluten-containing grain (wheat, barley, or rye)
Binding: Health and Beauty
Release Date: 05-02-2016
Part Number: 300450205049
Details: Product Description
Children's Zyrtec Allergy Syrup provides consistently powerful relief from indoor, outdoor, and seasonal allergy symptoms in children. With 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL dose, this over-the-counter children's allergy medicine offers all-day, 24-hour relief from common symptoms of hay fever, seasonal allergies, and other upper respiratory allergies. Children's allergy liquid provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up for allergy symptom relief, Zyrtec Children's Cetirizine Liquid is dye-free, sugar-free and available in a kid-friendly bubble gum flavor. Kids' liquid allergy relief medication contains no ingredient made from a gluten-containing grain (wheat, barley, or rye).
Manufacturer's Notice
http://www.fda.gov/Safety/Recalls/ucm210443.htm
Manufacturer Remedy Information
http://www.fda.gov/Safety/Recalls/ucm210443.htm
EAN: 0300450205049
Package Dimensions: 5.0 x 2.0 x 2.0 inches








IS THIS DEAL EXPIRED?
Just Report It And Our Team Will Review It.
Unposted Treasures
-
Cuisinart 28" Two Burner Gas Griddle
Regular price $84.15Regular priceUnit price per$120.79Sale price $84.15Sale -
TICONN Heavy Duty Matte Black Dummy Door Handle
Regular price $9.99Regular priceUnit price per$19.99Sale price $9.99Sale -
Bissell Little Green Portable Carpet Cleaner
Regular price $94.99Regular priceUnit price per$139.99Sale price $94.99Sale -
Hape Master Workbench Wooden Tool Set for Kids
Regular price $35.00Regular priceUnit price per$65.99Sale price $35.00Sale